# SDR FUK2002F00000

- Difficulty date: June 10, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N133WA
- Make and model: Cessna 550
- Aircraft serial: 5500356
- Engine: Pwa JT15D4
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermoswitch
- Part number: M1060045144
- Condition: Wrong Part
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOW TEMPERATURE SWITCH (PN M1060045144) WAS INSTALLED IN PLACE OF CORRECT HI TEMPERATURE SWITCH(PN M1165155144) AT THE TIME OF MANUFACTURE, CAUSING HEAT SYSTEM TO NOT FUNCTION AT ALL.  HIGH AND LOW TEMPERATURE SWITCHES ARE IDENTICAL IN APPEARANCE.  MFG SHOULD COLOR CODE THEM TO PREVENT INSTALLING THEM IN THE WRONG LOCATION.
